Multiple peaks in the displacement distribution of active random walkers

  • We consider a simple model for active random walk with general temporal correlations, and investigate the shape of the probability distribution function of the displacement during a short time interval. We find that under certain conditions the distribution exhibits multiple peaks and we show analytically and numerically that the existence of these peaks is governed by the walker?s tendency to move forward, while the correlations between the timing of its active motion control the magnitude and shape of the peaks. In particular, we find that in a homogeneous system such peaks can occur only if the persistence is strong enough.

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics
Metadaten
Author:Eial TeomyORCiD, Yael RoichmanORCiD, Yair ShokefORCiD
DOI:https://doi.org/10.1088/1742-5468/ab4fde
ISSN:1742-5468
Parent Title (English):Journal of statistical mechanics: theory and experiment
Publisher:IOP Publ. Ltd.
Place of publication:Bristol
Document Type:Article
Language:English
Date of first Publication:2019/11/22
Year of Completion:2019
Release Date:2020/10/11
Tag:16; 4
Volume:2019
Issue:11
Pagenumber:22
Funder:US-Israel Binational Science FoundationUS-Israel Binational Science Foundation; Israel Science FoundationIsrael Science Foundation [968/16]
Organizational units:Mathematisch-Naturwissenschaftliche Fakultät / Institut für Physik und Astronomie
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 53 Physik / 530 Physik
Peer Review:Referiert
Publication Way:Open Access
Open Access / Green Open-Access